Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Fractured metatarsal. Swelling and bruise, pins and needle pain. Stomach upset after taking diclofenac. Alternate medication?

Hi, I recently went over my right ankle (4 days ago) and have fractured my fifth metatarsel, the swelling is coming down in my ankle and there is now bruising around the bottom of my ankle. The Dr gave me a tubi-grip to wear during the day and I have been sleeping with two pillows under my ankle to support it at night. I now have pins and needles in my foot and it is always cold to touch. i also have pain in the back of my ankle and raising up the front of my leg. I was give diclofenac to take but this seems to upset my stomach. Is there anything else I can do?
Asked On : Wed, 1 May 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Try tramadol 50 mg Twice daily after meals.take omeprazole 40 mg once a day in morning on empty stomach
keep the foot elevated and if x ray shows fracture with swelling, take chymoral forte empty stomach 4 times a day to reduce swelling,for plaster can be done only after swelling subsides.
Depending on displacement of metatarsal bone fracture treatment options are there, if displaced big toe side, then often surgical correction is also needed
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor